# SDR DALA2023041903101

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,061 hours, 29,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY LIGHTS CAME ON DURNING LANDINGEMER LIGHTS SWITCH INOP. CORRECTIVE ACTION: R & R'D EMERGENCY LIGHT/PASSENGER OXYGEN CONTROL PANEL IAW B757 AMM 22- 51 OPS CHECK OK. (9352570)
